MAUDE Adverse Event Report: ICU MEDICAL, INC. PORTEX; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION

ICU MEDICAL, INC. PORTEX; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Model Number 4645P-2
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
While drawing laboratory samples and placing the cap on an arterial blood gas (abg) syringe, blood was being pushed into the cap.The blood in the syringe suddenly expelled.Upon closer inspection, the abg syringe was found to be cracked.

Brand Name
PORTEX
Common Device Name
TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Manufacturer (Section D)
ICU MEDICAL, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key23815560
Report Number23815560
Device Sequence Number10104582
Product Code JKA
UDI-Device Identifier20351688005929
UDI-Public(01)20351688005929
Combination Product (Y/N)N
Initial Reporter StateTX
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 12/05/2025
Report Date (Section F) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4645P-2
Device Lot Number6087307
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer12/16/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/16/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Date Report Sent to FDA12/05/2025